# SDR BAGA 062302

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N211BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 55151
- Aircraft time: 2,402 hours, 871 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED "PLASTIC BURNED SMELL IN AFT GALLEY"  C/W  FAULT ISOLATION PROCEDURE FOR UNUSUAL SMELL IAW BD500-A-J21-22-00-00AAA-423A-A.  LOCATED ORIGIN OF SMELL TO AFT GALLEY HEATER COLLECTION OF LINT ON THE HEATER SCREEN.   REMOVED LINT. COMPLIED WITH TEST FOR ODOR FOR RETURN TO SERVICE NO ODORS PRESENT.  NO MORE CORRECTIVE ACTION NECESSARY.  AIRCRAFT OKAY FOR RETURN TO SERVICE.
